# SDR SWAA2021111022593

- Difficulty date: December 2, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD GALLEY DOOR Z-ANGLES HAVE CORROSION STA 294 THRU 332 (UNDER THRESHOLD) / REMOVED CORROSION FROM MAIN Z ANGLE PER SRM 53-10-15-1A-2. MAIN Z ANGLE IS WITHIN LIMITS PER SRM 53-10-15-1A-2. ALODINED PER SRM 51-20-01 AND PRIMED PER SOPM 20-41-02. REMOVED AND REPLACED FORWARD SERVICE DOOR I/B THRESHOLD SUPPORT ANGLE IAW SRM 51-40-02. SEE WIP'S AND SUB TASKS FOR INDIVIDUAL SIGN OFFS.
